# SDR ASAA2022093040219

- Difficulty date: September 30, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 57,542 hours, 16,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141A5810454
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AREA FLOOR BOARD PN:141A5810-454 DAMAGED. GROUNDED - YES. REPAIRED FWD AREA FLOOR BOARD PN:141A5810-454 IAW B737-800 SRM 53-00-50-2R.
